Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 113, NWS Rapid City, SD

June 25, 2011Custer County, Pennington County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Jun 25, 2011, 8:07 PM MDT for Custer County, Pennington County, South Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 8:07 PM MDT (02:07 UTC)
Expired
Jun 25, 2011, 9:00 PM MDT
In force
53 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Custer County, SD, Pennington County, SD

The radar

The Rapid City radar (KUDX), 29 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:10 PM MDTTSTM WND GST 605 Nnw Fairburn, SD
Jun 25, 8:10 PM MDTHAIL 0.755 Nnw Fairburn, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 7:14 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2491 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
2.6
Supercell composite
23.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WUUS53 KUNR 260207
SVRUNR
SDC033-103-113-260300-
/O.NEW.KUNR.SV.W.0113.110626T0207Z-110626T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
807 PM MDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
  CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL SHANNON COUNTY IN SOUTHWESTERN SOUTH DAKOTA...

* UNTIL 900 PM MDT

* AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM CUSTER PARK GAME LODGE TO
  RED SHIRT...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAYWARD...HERMOSA...FOLSOM...SCENIC...CAPUTA...FARMINGDALE...OWANKA
  AND NEW UNDERWOOD.

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 78 AND
86...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4379 10356 4414 10275 4414 10272 4378 10213
      4357 10280
TIME...MOT...LOC 0207Z 244DEG 27KT 4381 10330 4365 10277
WIND...HAIL 60MPH 1.50IN

$$

SCHILD
1 follow-up statement
317 
WWUS53 KUNR 260228
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
828 PM MDT SAT JUN 25 2011

SDC033-103-113-260300-
/O.CON.KUNR.SV.W.0113.000000T0000Z-110626T0300Z/
SHANNON SD-PENNINGTON SD-CUSTER SD-
828 PM MDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUSTER...CENTRAL PENNINGTON AND NORTH CENTRAL SHANNON COUNTIES UNTIL
900 PM MDT...

AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CAPUTA TO SCENIC...MOVING
NORTHEAST AT 45 MPH.

AT 810 PM MDT...60 MPH WINDS WERE REPORTED 7 MILES SOUTHWEST OF 
HERMOSA..

LOCATIONS IMPACTED INCLUDE...
  CAPUTA...FARMINGDALE...NEW UNDERWOOD AND OWANKA.

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 78 AND
86...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4386 10341 4414 10275 4414 10272 4378 10213
      4357 10280
TIME...MOT...LOC 0228Z 243DEG 44KT 4398 10303 4382 10250
WIND...HAIL 60MPH 1.50IN

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:21 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 25, 6:21 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
621 PM MDT SAT JUN 25 2011

.UPDATE...STILL WAITING FOR STORMS TO GET GOING. THE 00Z KUNR
SOUNDING HAD 3086 J/KG MLCAPE BUT -22 J/KG MLCIN. VERY WEAK RIDGING
AND BUILDING HEIGHTS THIS AFTERNOON...COMBINED WITH THE MLCIN...HAS
KEPT A DAMPER ON THE STORMS. HOWEVER...THE LOW-LEVEL JET IS STARTING
TO INTENSIFY...AND THIS WILL LEAD TO RAPID AND WIDESPREAD STORMS
DEVELOPING OVER SWRN/SCNTRL SD IN THE NEXT FEW HOURS...WITH STORMS
LIKELY LASTING WELL PAST MIDNIGHT. CURRENT FORECAST IS IN DECENT
SHAPE SO NO UPDATES ARE PLANNED OTHER THAN FOR POTENTIAL WATCH BOXES.

PREVIOUS DISCUSSION...CURRENT SURFACE ANALYSIS PLACES LOW OVER
WESTERN SASKATCHEWAN WITH TROF/BOUNDARY DROPPING THROUGH WRN ND INTO
FAR WRN SD/ERN WY. UPPER LEVEL ANALYSIS PLACES LOW NEAR THE
ALBERTA/SASKATCHEWAN BORDER WITH VARIOUS WEAK WAVES ROTATING AROUND
IT...WITH THE CLOSEST ONE NOTED NEAR THE BIGHORNS. TCU STARTING TO
DEVELOP OVER NRN PTNS OF THE BLKHLS INVOF AFOREMENTIONED BOUNDARY.

FOR THIS AFTERNOON/TONIGHT...CONVECTION WILL CONTINUE TO DEVELOP
OVER THE BLKHLS...WITH ADDITIONAL STORMS EXPECTED TO DEVELOP AS
AFOREMENTIONED WAVE CONTINUES ITS APPROACH. THOUGH COVERAGE IS NOT
EXPECTED TO BE AS WIDESPREAD AS YESTERDAY...ANY STORM THAT DOES
DEVELOP WILL HAVE SEVERE POTENTIAL. INSTABILITY REMAINS PLENTIFUL
(~1.5-2.5 KJ/KG) THIS AFTERNOON/EVENING AND SHEAR WILL CONTINUE TO
INCREASE THROUGH THE AFTERNOON INTO THE EARLY EVENING...PLENTY TO
SUPPORT ROTATING UPDRAFTS. LATER TONIGHT...LOW LEVEL JET STARTS TO
TAKE SHAPE WHICH SHOULD KEEP SOME CONVECTION GOING.

ON SUNDAY...UPPER LOW PUSHES OVER CENTRAL SASKATCHEWAN EARLY BEFORE
OPENING UP. SHORT WAVE AHEAD OF PRIMARY WAVE SLIDES WELL INTO THE
AREA BY MID-DAY WHILE AFFILIATED COLD FRONT STARTS TO SAG
SOUTHEASTERLY WITH SHOWERS AND THUNDERSTORMS DEVELOPING. THE
POSITION OF THE FRONT ALONG WITH WAVE TIMING WILL BE PRIMARY PLAYERS
IN THE NORTHERN EXTENT OF SEVERE POTENTIAL ALONG WITH THE HIGH TEMP
FORECAST. AT ANY RATE...STRONGEST INSTABILITY WILL NEAR THE NEBRASKA
BORDER...WHERE CAPE VALUES OF ~1.5-3 KJ/KG ARE EXPECTED. 0-6 KM BULK
SHEAR WILL BE QUITE HIGH (~50 KTS) SO SUPERCELL DEVELOPMENT WILL NOT
BE A PROBLEM. ALSO...LOW LEVEL SHEAR WILL ALSO BE SUFFICIENT OVER
THE FAR SRN CWA TO POSSIBLY SUPPORT A TORNADIC STORM IN THE
AFT/EARLY EVE. PRIMARY WAVE WILL MOVE THROUGH IN THE EVENING
HOURS...WITH SHOWERS/THUNDERSTORMS CONTINUING OVERNIGHT THOUGH
TAPERING TOWARDS EARLY MONDAY MORNING.

FOR MONDAY...SLIGHTLY BELOW AVERAGE TEMPS ARE EXPECTED OVER THE AREA
IN THE WAKE OF THE AFOREMENTIONED COLD FRONT. TROF AXIS WILL PUSH
EAST OF THE AREA...THOUGH WILL KEEP SOME LOW END POPS OVER NWRN
SODAK WITH CYCLONIC FLOW ALOFT LINGERING OVER THE AREA.

EXTENDED...A SHARP UPPER LEVEL RIDGE OVER THE CENTRAL U.S. WILL
RESULT IN DRY HOT CONDITIONS WEDNESDAY AND THURSDAY OF NEXT WEEK.
THE NEXT MAJOR WEATHER SYSTEM IS SHOWN ROTATING ACROSS THE NORTHERN
PLAINS LATE THURSDAY THROUGH EARLY FRIDAY.  WILL KEEP THE SLIGHT
CHANCE POPS IN THE GRIDS FOR NOW BUT IF THE MODELS ARE CONSISTENT
WITH THAT SYSTEM...THE POPS FOR 00Z THROUGH 12Z FRIDAY WILL NEED TO
BE INCREASED.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD.
SCATTERED LATE AFTERNOON AND EVENING TSRA WILL DEVELOP...SOME OF
WHICH MAY BE SEVERE AND PRODUCE LOCALIZED IFR CIGS/VSBYS.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

BUNKERS/SCHILD/CARPENTER
Hazardous weather outlook, Jun 25, 10:45 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
1045 AM MDT SAT JUN 25 2011

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-261300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
1045 AM MDT (1145 AM CDT) SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON
INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY
BECOME SEVERE OVER WESTERN AND SOUTH CENTRAL SOUTH DAKOTA ALONG WITH
OVER NORTHEAST WYOMING. LARGE HAIL WILL BE THE MAIN THREAT...THOUGH
DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN EXPECTED OVER THE AREA ON SUNDAY AFTERNOON
INTO SUNDAY EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE
STORMS MAY BECOME SEVERE...PARTICULARLY ALONG AND SOUTHEAST OF A
LINE FROM FAITH TO BELLE FOURCHE TO GILLETTE. LARGE HAIL AND
DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...THOUGH THERE WILL
ALSO BE A MINIMAL TORNADIC THREAT IN THE MID-AFTERNOON INTO THE
EARLY EVENING HOURS...PARTICULARLY OVER SOUTHWEST INTO SOUTH CENTRAL
SOUTH DAKOTA.

CHANCES FOR THUNDERSTORMS CONTINUE OVER PORTIONS OF NORTHWEST AND
WEST-CENTRAL SOUTH DAKOTA FOR MONDAY...THOUGH AT THIS TIME SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, Jun 25, 6:46 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
646 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     OELRICHS                43.18N 103.23W
06/25/2011  E60 MPH          FALL RIVER         SD   TRAINED SPOTTER

&&

BUNKERS
Special weather statement, Jun 25, 6:49 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
649 PM MDT SAT JUN 25 2011

SDZ027-029-074-260130-
HERMOSA FOOT HILLS SD-SOUTHERN BLACK HILLS SD-SOUTHERN FOOT HILLS SD-
649 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FALL RIVER AND SOUTHERN
CUSTER COUNTIES UNTIL 730 PM MDT...

AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COTTONWOOD SPRINGS DAM...OR
9 MILES SOUTHWEST OF DOWNTOWN HOT SPRINGS...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DOWNTOWN HOT SPRINGS...
  COTTONWOOD SPRINGS DAM...
  COLD BROOK RESERVOIR...
  MAVERICK JUNCTION...
  WIND CAVE VISITORS CENTER...
  BUFFALO GAP...

BUNKERS
Local storm report, Jun 25, 7:52 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
752 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             HILL CITY               43.93N 103.57W
06/25/2011  M1.50 INCH       PENNINGTON         SD   NWS EMPLOYEE

&&

MERICKSO
Local storm report, Jun 25, 7:53 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
753 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     9 W JEWEL CAVE          43.73N 104.02W
06/25/2011  E60 MPH          CUSTER             SD   TRAINED SPOTTER

&&

MERICKSO
Local storm report, Jun 25, 7:54 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
754 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             9 W JEWEL CAVE          43.73N 104.02W
06/25/2011  E0.88 INCH       CUSTER             SD   TRAINED SPOTTER

&&

MERICKSO
Local storm report, Jun 25, 7:57 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
757 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             HILL CITY               43.93N 103.57W
06/25/2011  E1.75 INCH       PENNINGTON         SD   PUBLIC

&&

BUNKERS

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:33 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River57 min
Jun 25, 6:53 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River42 min
Jun 25, 7:00 PM MDTSevere Thunderstorm WarningUNRFall River30 min
Jun 25, 7:26 PM MDTSevere Thunderstorm WarningUNR35 min
Jun 25, 7:29 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington46 min
Jun 25, 7:58 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington62 min
Jun 25, 8:02 PM MDTSevere Thunderstorm WarningUNRBennett28 min
Jun 25, 8:05 PM MDTAreal Flood AdvisoryUNRMeade, Pennington3 hr
Jun 25, 8:14 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington61 min
Jun 25, 8:51 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Meade, Pennington54 min
Jun 25, 9:13 PM MDTSevere Thunderstorm WarningUNRButte, Meade62 min
Jun 25, 9:44 PM MDTAreal Flood AdvisoryUNRMeade6 hr
Jun 25, 10:02 PM MDTSevere Thunderstorm WarningUNRMeade40 min
Jun 25, 10:23 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence, Meade31 min
Jun 26, 1:34 AM MDTAreal Flood AdvisoryUNRMeade, Pennington8 hr
Jun 26, 2:10 AM MDTSevere Thunderstorm WarningUNRCuster, Pennington41 min
Jun 26, 3:00 AM MDTAreal Flood AdvisoryUNRBennett, Custer, Jackson, Pennington6 hr
Jun 26, 3:07 AM MDTSevere Thunderstorm WarningUNRHarding68 min
Jun 26, 3:58 AM MDTSevere Thunderstorm WarningUNRHarding, Perkins62 min
Jun 26, 4:15 AM MDTSevere Thunderstorm WarningUNRBennett48 min
Jun 26, 4:37 AM MDTSevere Thunderstorm WarningUNRPerkins24 min
Jun 26, 7:19 AM MDTSevere Thunderstorm WarningUNRHarding56 min
Jun 26, 8:46 AM MDTSevere Thunderstorm WarningUNRBennett, Jackson, Pennington59 min
Jun 26, 9:03 AM MDTAreal Flood AdvisoryUNRBennett, Custer, Jackson, Pennington6 hr
Jun 26, 10:24 AM MDTSevere Thunderstorm WarningUNRHarding, Perkins66 min
Jun 26, 10:53 AM MDTSevere Thunderstorm WarningUNRZiebach19 min
Jun 26, 11:09 AM MDTSevere Thunderstorm WarningUNRHaakon, Ziebach43 min
Jun 26, 12:19 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Meade, Pennington56 min
Jun 26, 12:55 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington65 min
Jun 26, 1:54 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington32 min
Jun 26, 2:15 PM MDTSevere Thunderstorm WarningUNRPennington41 min
Jun 26, 2:22 PM MDTSevere Thunderstorm WarningUNRFall River53 min
Jun 26, 2:37 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington53 min
Jun 26, 3:18 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington57 min
Jun 26, 3:22 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Pennington53 min
Jun 26, 3:37 PM MDTSevere Thunderstorm WarningUNRFall River53 min
Jun 26, 3:51 PM MDTSevere Thunderstorm WarningUNRHaakon, Pennington, Ziebach41 min
Jun 26, 4:12 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Pennington63 min
Jun 26, 4:32 PM MDTSevere Thunderstorm WarningUNRFall River58 min
Jun 26, 5:46 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River59 min
Jun 26, 5:49 PM MDTFlash Flood WarningUNRFall River65 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.